Incipient Semanticization of Possessive Ablaut in Mayan
Bibliographic Data
| ID | 3205557 |
|---|---|
| Authors | John W Dubois (corresponding author) |
| Year | 1985 |
| Volume | 51 |
| Issue | 4 |
| Pages | 396-398 |
| Publication date | 1985-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465907 |
| OpenAlex | W2011799447 |
| Language | EN |
| Citations received | 3 |
Linguistics · Possessive · Historical Linguistics and Language Studies · Linguistic Variation and Morphology · Philosophy · Spanish Linguistics and Language Studies
| Citations per year | 0.3 |
|---|---|
| Citation span | 2016 - 2020 (5) |
| Highly cited | No |